Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 45, NWS St. Louis, MO

March 28, 2009Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Mar 28, 2009, 9:55 PM CDT for Marion County, Missouri. It took effect at Mar 29, 2009, 12:24 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 28, 2009, 9:55 PM CDT (02:55 UTC)
In effect from
Mar 29, 2009, 12:24 PM CDT
Expired
Mar 29, 2009, 8:45 AM CDT
In force
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Marion County, MO

The radar

The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fabius River near Taylor (TAYM7). The gauge peaked at 7.94 ft at Mar 29, 2009, 7:00 AM CDT.

actionminormoderate5101503/2903/30
Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05500000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 290255
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
955 PM CDT SAT MAR 28 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NORTHEAST MISSOURI... 

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.OVER AN INCH OF RAIN HAS FALLEN ACROSS THE AREA SINCE THIS MORNING
AND AN ADDITIONAL THREE QUARTERS OF AN INCH OF PRECIPITATION IS
EXPECTED OVERNIGHT...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-300255-
/O.NEW.KLSX.FL.W.0044.090329T0748Z-090330T2327Z/
/PALM7.1.ER.090329T0748Z.090329T1200Z.090329T2327Z.NO/
955 PM CDT SAT MAR 28 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH RIVER AT PALMYRA.
* FROM LATE TONIGHT TO SUNDAY EVENING.
* AT 9:30 PM SATURDAY THE STAGE WAS 11.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE OVERNIGHT AND CONTINUE TO RISE TO
  NEAR 14.4 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD
  STAGE BY TOMORROW EVENING.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA 
  INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO 
  FLOOD.
* IMPACT...AT 13.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

MOC127-300254-
/O.NEW.KLSX.FL.W.0045.090329T1724Z-090331T1800Z/
/TAYM7.1.ER.090329T1724Z.090330T0000Z.090330T1800Z.NO/
955 PM CDT SAT MAR 28 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* FROM SUNDAY AFTERNOON TO MONDAY AFTERNOON.
* AT 9:30 PM SATURDAY THE STAGE WAS 6.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 9.8 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/29  03/30  03/31  04/01  04/02

NORTH RIVER
  PALMYRA          13   11.64      14.4   10.2    7.1    5.6    5.1

SOUTH FABIUS RIVER
  TAYLOR           10    6.24       8.6    9.7    8.2    6.6    5.1
1 follow-up statement
000 
WGUS83 KLSX 291345
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
845 AM CDT SUN MAR 29 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WILL BE THE LAST STATEMENT FOR THIS FLOODING EVENT.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-291415-
/O.CAN.KLSX.FL.W.0045.000000T0000Z-090331T1800Z/
/TAYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
845 AM CDT SUN MAR 29 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT  7:30 AM SUNDAY THE STAGE WAS 7.9 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 7.9 FEET.  THE 
  RIVER WILL FALL TO 5.3 FEET BY MONDAY MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   03/30  03/31  04/01  04/02  04/03

SOUTH FABIUS RIVER
  TAYLOR           10    7.94       5.3    6.3    5.5    4.0    3.4

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Mar 28, 8:45 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Mar 28, 8:45 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CDT SAT MAR 28 2009

.UPDATE...
/845 PM CDT SAT MAR 28 2009/

DEFORMATION ZONE BEGINNING TO FILL IN ACROSS NERN/CNTRL MO AROUND
THE /PIVOT POINT/ CENTERED NEAR KVIH. THIS WILL RESULT IN AT
LEAST A FEW HOURS OF STEADY LIGHT TO MODERATE PCPN OVER THIS AREA.
THIS NEW DEFORMATION ZONE WILL GRADUALLY TAKE OVER FOR THE FADING
OLD DEFORMATION ZONE OVER WRN MO.

AS THIS PRECIPITATION DOES FILL IN...THIS SHOULD EFFECTIVELY ERODE
THE WARM WEDGE OF AIR ALOFT THAT HAS DUG IN OVER MUCH OF THE FA N
OF I-70...ESPECIALLY AS THE TRIPLE POINT OF THE NOW STACKED SYSTEM
HAS MADE IT OFF TO OUR E AND IS CONTINUING TO PULL AWAY. THE
OCCLUDED CENTER IS JUST TO OUR S HOWEVER. THIS HAS RESULTED IN
COLDER AIR ALOFT OVER SRN MO VERSUS NERN MO.

HEADING INTO LATER TONIGHT...THE NEW DEFORMATION ZONE WILL
CONTINUE TO BUILD EWD AND ERODE ON ITS WRN EDGE THRU ABOUT 09Z
BEFORE THE WHOLE THING GETS YANKED TO THE NE BY DAYBREAK. SOME
RESIDUAL PCPN POSSIBLE AFTER 12Z SUNDAY FOR SOME AREAS TO THE NE
OF KSTL.

HAVE TAPERED SNOW AMOUNTS SOME IN LIGHT OF A SLIGHTLY LATER
TRANSITION...BUT STILL LOOKING AT A DECENT SWATH OF 2 TO 4 INCHES
OVER THE AREAS GENERALLY N OF I-70 WITH POSSIBLY 5 IN THE NRN FA
BEFORE 12Z/SUNDAY...AND LESSER AMOUNTS TO THE S.

WARNING IN THE FAR NWRN FA HAS BEEN DOWNGRADED TO AN ADVISORY.

TES

&&

.DISCUSSION...
/316 PM CDT SAT MAR 28 2009/

MAIN CONCERN CONTINUES TO BE HOW MUCH SNOW WILL FALL WITH UPPER LOW
MOVING ACROSS THE AREA.  WILL BE MAKING A MINOR ADJUSTMENT TO THE
WARNING IN DROPPING SHELBY COUNTY MO...PUT WILL LEAVE THE REST OF
THE WARNINGS AND ADVISORIES THE SAME.

FORECASTING REASONING REMAINS NEARLY THE SAME AS MIDDAY UPDATE.
GFS/NAM ARE PRETTY SIMILAR WITH EVOLUTION OF THE STORM SYSTEM
THROUGH TONIGHT.  UPPER LOW NOW OVER NERN ARKANSAS WILL MOVE
NORTHEAST TONIGHT.  DEFORMATION ZONE CAUSING MODERATE SNOW OVER ERN
KS/W CNTRL MO WILL LIFT NEWD THIS EVENING WITH HEAVIEST AXIS OF SNOW
STAYING JUST NW OF THE CWA.  HAVE ALSO SEEN MORE FZRA/SLEET WITH
SYSTEM WHICH ALSO KEEP DOWN ON SNOWFALL AMOUNTS...SO HAVE LOWERED
TOTAL SNOWFALL/SLEET AMOUNTS IN THE WARNING AREA.  HAVE A SLIGHTLY
SLOWER TRANSITION THIS EVENING OF RAIN TO SNOW WITH SLEET MIXED IN
WHICH SHOULD ALSO LOWER OVERALL AMOUNTS. WILL MENTION SOME SLEET
IN THE GRIDDED FORECAST...BUT WILL LIMIT MENTION OF FZRA FOR NOW
TO THE WSW AS FORECAST SOUNDINGS DO NOT SHOW MUCH POTENTIAL FOR
FREEZING PRECIP.  NAM AND THE GFS TO SOME DEGREE STILL SHOW A
SECONDARY...ALBEIT NARROW DEFORMATION ZONE SETTING UP IN THE
03-09Z TIME FRAME FROM W CNTRL IL INTO E CNTRL MO...SO HAVE KEPT A
SECONDARY MAXIMA OF 2-5 INCHES GOING IN THIS AREA. THERE HAS BEEN
SOME CONVECTION OVER THE CWA TODAY WHICH HAS CAUSED SOME OF THE
RAIN TO CHANGE OVER BRIEFLY TO SLEET...AND NAM DOES SHOW SOME
INSTABILITY IN THE 800-600MB LAYER IN CLOSE PROXIMITY TO
AFOREMENTIONED DEFORMATION ZONE...SO WILL CONTINUE TO MENTION
LOCALLY HIGHER AMOUNTS IN WSW AS THERE IS STILL SOME POSSIBILITY
OF TSSN THROUGH THIS EVENING. SYSTEM QUICKLY LIFTS OUT AFTER
09Z...AND ONLY HAVE A SLIGHT CHANCE OF SNOW LINGER BEFORE 15Z
SUNDAY IN THE FAR ERN COUNTIES.

THEREAFTER...SUBSIDENCE WORKS IN QUICKLY BEHIND EXITING UPPER LOW SO
HAVE DRY FORECAST GOING THROUGH MONDAY.  HAVE KEPT LIKELY POPS FOR
SHRA/ISOLD TSRA ON MONDAY NIGHT AS LARGE SCALE ASCENT AND LOW LEVEL
MOISTURE CONVERGENCE INCREASE SIGNIFICANTLY IN ADVANCE OF DEEPENING
UPPER LOW/ASSOCIATED COLD FRONT.

HAVE GONE CLOSE TO GUIDANCE TEMPERATURES TONIGHT...BUT SLIGHTLY
COOLER THAN GUIDANCE ON SUNDAY WHERE THERE MAY BE SNOW TO MELT.
ALSO LEANED TOWARD COOLER NAM MOS TEMPS MONDAY BASED ON INCREASING
CLOUDS AND EXPECTED SELY WINDS.

IN THE MEDIUM RANGE...LOOKS LIKE ACTIVE WX PATTERN WILL CONTINUE
ACROSS THE CENTRAL CONUS.  ENERGETIC UA REGIME IS FORECAST TO BRING
SEVERAL SYSTEMS INTO THE AREA IN FAIRLY RAPID SUCCESSION...ONE ON
MON NGT/TUE FOLLOWED BY ANOTHER WED NGT/THU...WITH YET A THIRD
POISED TO STRIKE BY NEXT WEEKEND.  WITH THE EXCEPTION OF THE MIDWEEK
SYSTEM MEDIUM RANGE GUIDANCE IS IN VRY GOOD AGREEMENT IN THE TIMING
AND INTENSITY OF THESE SYSTEMS.  REGARDING THE WED NGT/THU
FEATURE...ECMWF SEEMS TO BE THE ODD MODEL OUT WITH THE STRENGTH OF
THIS SYSTEM...AND WL TREND TWD A STRONGER SOLN BASED ON A CONSENSUS
OF ALL THE MEDIUM RANGE MODELS. TEMPERATURE SPECIFICS WILL BE HIGHLY
DEPENDENT UPON TIMING OF EACH SYSTEM...AND GIVEN FAST MOVEMENT OF
SYSTEMS ITS CERTAIN NO ONE TEMPERATURE REGIME WILL DOMINATE.   MOS
GUIDANCE STILL LOOKS LIKE A GOOD FIRST START...WITH TEMPS HOVERING
AROUND SEASONAL NORMAL...COMBINED WITH SOME DAY TO DAY CHANGES TO
ACCOUNT FOR ADVECTION PATTERNS ASSOCIATED WITH EACH SYSTEM.

BRITT

&&

.AVIATION...
/635 PM CDT SAT MAR 28 2009/

FOR THE 00Z TAFS...SUBTLE CHANGES WITH PREVIOUS TAF FCST IN TERMS
OF TIMING AND INTENSITY OF PRECIP OVERNIGHT THRU MORNING. IFR TO
LIFR CONDITIONS TO CONTINUE THRU MORNING THROUGHOUT MID-MS VLY.
WINDS TO INCREASE OUT OF THE NORTH-NORTHWEST GUSTING AT TIMES TO
30 MPH. DIFFICULTY IN FORECAST LIES IN PRECIP TIMING AND CHANGE
OVER. SUBSEQUENT WARM CONVEYOR BELT FROM GULF COASTAL REGIONS
LIFTING NORTHWARD RESULTING IN PRECIP BAN FROM KSLO-KPPQ-
KIRK...WHILE FORCED ASCENT IS LEADING TO MIXED PRECIP OVER KUUV.
FOR THE NEXT SEVERAL HOURS ANTICIPATE PRECIP TO SLOWLY CHANGE TO
-SN WEST TO EAST AS COLDER AIR ENTRENCHES BEHIND THE LOW.
POTENTIAL HEAVY SNOW BAND IS ANTICIPATED ALONG A LINE FROM KPIA-
KPPQ AND AS FAR SOUTH AS KUUV. WINTER WEATHER SHOULD END THRU
MORNING HOURS WITH CLEARING THEREAFTER AND WINDS TAPERING.

SIPPRELL

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER WEATHER ADVISORY UNTIL 4 AM CDT SUNDAY FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-FRANKLIN-GASCONADE-KNOX-LEWIS-LINCOLN-MARION-
     MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-SHELBY-ST.
     CHARLES-ST. LOUIS-ST. LOUIS CITY-WARREN.

IL...WINTER WEATHER ADVISORY UNTIL 4 AM CDT SUNDAY FOR ADAMS IL-BOND
     IL-BROWN IL-CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MONTGOMERY IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Mar 28, 8:34 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
834 PM CDT SAT MAR 28 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
834 PM CDT SAT MAR 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

PRECIPITATION WILL CHANGE TO SNOW...WITH A BRIEF INSTANCE OF SLEET
AND FREEZING RAIN POSSIBLE...AS COLDER AIR SPILLS IN BEHIND A
STRONG STORM SYSTEM EXITING THE REGION. SNOW ACCUMULATION IS
EXPECTED FOR MUCH OF THE AREA. FOR FURTHER INFORMATION...PLEASE
REFER TO THE WINTER WEATHER ADVISORY PRODUCTS.

A STRONG NORTH WIND WILL GUST TO 35 MPH THIS EVENING. WHEN
COMBINED WITH THE HEAVY WET SNOWFLAKES...VISIBILITY WILL BE
REDUCED BELOW ONE HALF MILE AT TIMES.

MAJOR FLOODING IS OCCURRING ALONG THE ILLINOIS RIVER. PLEASE SEE
THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MAJOR FLOODING IS FORECAST TO CONTINUE ALONG THE ILLINOIS RIVER.
PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ATTENTION IS REQUIRED. SPOTTERS ARE ENCOURAGED TO REPORT
WINTRY PRECIPITATION TYPE AND AMOUNTS TO THE NATIONAL WEATHER
SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, Mar 28, 8:25 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
825 PM CDT SAT MAR 28 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0820 PM     NON-TSTM WND DMG LEWISTOWN               40.08N  91.81W
03/28/2009                   LEWIS              MO   TRAINED SPOTTER

            FROM 530 PM AND 820 PM...GUSTING WINDS BREAKING ONE
            INCH DIAMETER LIMBS FROM TREES

&&

EVENT NUMBER LSX0901639

KARLZ
Local storm report, Mar 28, 8:39 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
839 PM CDT SAT MAR 28 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0838 PM     SNOW             QUINCY                  39.93N  91.39W
03/28/2009  E0.0 INCH        ADAMS              IL   TRAINED SPOTTER

            IN DOWNTOWN QUINCY...WET SNOW MIXING WITH RAINSHOWERS.

&&

EVENT NUMBER LSX0901640

KARLZ
Local storm report, Mar 28, 9:06 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
906 PM CDT SAT MAR 28 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0904 PM     SLEET            1 W LA GRANGE           40.05N  91.52W
03/28/2009  M0.20 INCH       LEWIS              MO   TRAINED SPOTTER

            SLEET ACCUMULATING.

&&

EVENT NUMBER LSX0901641

KARLZ
Local storm report, Mar 28, 9:19 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
919 PM CDT SAT MAR 28 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0917 PM     SNOW             SULLIVAN                38.22N  91.17W
03/28/2009  E0.0 INCH        FRANKLIN           MO   CO-OP OBSERVER

            RAIN JUST CHANGING OVER TO SNOW.

&&

EVENT NUMBER LSX0901642

KARLZ
Local storm report, Mar 28, 9:28 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
928 PM CDT SAT MAR 28 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0927 PM     SNOW             1 SSW BLAND             38.29N  91.64W
03/28/2009  M0.0 INCH        GASCONADE          MO   TRAINED SPOTTER

            RAIN CHANGING TO SNOW AT THIS TIME

&&

EVENT NUMBER LSX0901643

CARNEY
Local storm report, Mar 28, 9:46 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
946 PM CDT SAT MAR 28 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0944 PM     SLEET            1 S BOWLING GREEN       39.32N  91.20W
03/28/2009  M0.00 INCH       PIKE               MO   CO-OP OBSERVER

            OBSERVER REPORTS SLEET AND A FEW SNOWFLAKES MIXING IN
            WITH RAIN AT THIS TIME

&&

EVENT NUMBER LSX0901644

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 9:55 PM CDTRiver Flood WarningLSXMarion11 hr
Mar 29, 6:08 AM CDTRiver Flood WarningLSXMarion29 hr
Mar 29, 6:08 AM CDTRiver Flood WarningLSXPike4 days
Mar 29, 6:08 AM CDTRiver Flood WarningLSXPike5 days

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.